# SDR DL72S990311

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D1 LETTER CK AFT ENTRY DOOR FRAME CUTOUT CRACKED RT SIDE APPROX 10 INCHES FROM THE TOP.  REPAIRED PER SRM 53-10-9.
